# SDR SWAA2022033166456

- Difficulty date: November 11, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 48,260 hours, 32,451 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stiffener
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VAPOR BARRIER HORIZNAL STIFFNER AT LBL 6-30 AND AT STA.663 CRACKED / REMOVED HORIZ STIFFENER AT BS 663; LBL 6 TO 3D IAW SRM 51-40-02-0G-0. FABRICATAED NEW STIFFENER IAW EA 190941 REV. IR AND SWA EA 1-757-16681 REV. IR. INSTALLED NEW STIFFENER IAW SRM 51-40-02-0G-0 AND BOEING DWG. 111A1000 REV. B.
